# SDR IPXA2025111246321

- Difficulty date: October 19, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: ARC05491
- Condition: Inoperative
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD HINGE STRUCTURE FAIRING 535 DL AREA UPPER SUPPORT BEAM HAS EVIDENCE OF CORROSION,   ACCOMPLISHED REPAIR IAW VT-SAA EA 011-5700-01-B0623, REV IR.
